MAUDE Adverse Event Report: ALLIED HEATLHCARE PRODUCT INC. GOMCO 180; G180

ALLIED HEATLHCARE PRODUCT INC. GOMCO 180; G180
Model Number G180
Medical Device Problem Code Nonstandard Device (1420)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/28/2023
Type of Reportable Event Malfunction
Event or Problem Description
The company sent this description of the problem: staff were unable to turn off our new gomco g180 portable aspirators.Upon investigation, biomed staff that the entire new fleet (~30) were all defective.The circuit boards do not sit correctly on the face plates, causing the on and off buttons not to work easily.Our supervisory biomedical equipment support specialist did a deep dive and found that there were 2 screws of one type/ selftapping and a third of a different type/ standard threaded screw.One screw was stripped and the other wasn't tight enough to keep board flush.

Brand Name
GOMCO 180
Common Device Name
G180
Manufacturer (Section D)
ALLIED HEATLHCARE PRODUCT INC.
1720 sublette ave
st. louis MO 63110
Manufacturer Contact
nicole szakats
1720 sublette ave
st. louis, MO 63110
3147712400
MDR Report Key16678661
Report Number1924066-2023-00001
Device Sequence Number5821432
Product Code JCX
UDI-Device Identifier00026072011294
UDI-Public00026072011294
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 04/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberG180
Device Catalogue NumberG180
Device Lot Number2023-01-25
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/07/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/07/2023
Initial Report FDA Received Date04/04/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/25/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown